| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product was discarded and will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the drill bit broke inside the drill guide while attempting to drill bone during a left total hip arthroplasty.There was no patient impact and no patient injury.There were no medical or surgical interventions.There was no surgical delay and no foreign body retained.Surgical technique was utilized.No additional information.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h4;h6.H6: component code: mechanical (g04) - drill.No product was returned, or pictures provided; visual and dimensional evaluation could not be performed.Medical records were not provided.A review of the device history record identified no deviations or anomalies during manufacturing.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.The reported issue cannot be confirmed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.